# SDR 07FDEA02808

- Difficulty date: August 8, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65186291
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CARGO PIT DOOR, S/N 508, OUTER SKIN HAS LIGHT PITTING CORROSION ON LWR CONTACT AREA OF BODY FAIRING BLENDED CORROSION, NDT VERIFIED ORIGINAL MATERIAL THICKNESS TO BE .036".  MATERIAL LOSS AT DEEPEST POINT IS .002" MATERIAL IS WITHIN LIMITS WITH  .034" REMAINING.  TREATED AND PRIMED BLENDED AREA, REF SRM 51-10-6/51-10-2 AND NDT MAN, PART 4 51-00-00 FIG 2/  SRM 53-30-1, PG 2C FIG 2, THIS IS  LEVEL 1 CORROSION.
